# SDR ASAA1057908

- Difficulty date: June 8, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 10,583 hours, 3,165 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: O-Ring
- Part number: M832481226
- Condition: Leaking
- Location: Oil Cap
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

F/O REPORTS OIL STREAKS ON NR 2 ENG COWL.  FOUND NR 2 ENGINE OIL CAP ASSY LEAKING AT OIL TANK.  REPLACED O-RING PACKING ON OIL CAP ASSY REF MM 79 11 01 300 802 F00.  RAN NR 2 ENG REF MM 71 71 00 200 801 F00, NO LEAKS NOTED.
